Please use this identifier to cite or link to this item:
|Title:||Average value problems in ordinary differential equations|
Existence and uniqueness
Functional boundary value problems
Initial value problems
|Citation:||Chua, S.-K. (2010-10). Average value problems in ordinary differential equations. Journal of Differential Equations 249 (7) : 1531-1548. ScholarBank@NUS Repository. https://doi.org/10.1016/j.jde.2010.07.011|
|Abstract:||Using Schauder's fixed point theorem, with the help of an integral representation in 'Sharp conditions for weighted 1-dimensional Poincaré inequalities', Indiana Univ. Math. J., 49 (2000) 143-175, by Chua and Wheeden, we obtain existence and uniqueness theorems and 'continuous dependence of average condition' for average value problem:. y'=F(x,y),∫a b y(x)dv = y0 where v is any probability measure on [a,b] under the usual conditions for initial value problem. We also extend our existence and uniqueness theorems in the case where v is just a signed measure with v[a,b]≠0 and. F:F ⊂ C[a,b] → L1[a,b] is a continuous operator. © 2010 Elsevier Inc.|
|Source Title:||Journal of Differential Equations|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Feb 8, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.